# SDR ABXA9801137

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99101553
- Condition: Corroded
- Location: Bs 756-752
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND PRESSURE DECK WEB CORRODED BEYOND LIMITS AT STATION 756 TO 752, RBL 15.  REPAIRED PRESSURE DECK WEB IAW DC9 SRM 53-04.
